# SDR AALA202501176325

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 85,650 hours, 35,482 cycles
- Engine: Iae V2527A5
- Engine time: 72,089 hours, 32,323 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 1777MK3
- Part serial: SAD131628
- Condition: Faulted
- Location: Zone 400
- Part time: 28,232 hours, 2,528 cycles
- Component: Engine, Iae
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENG 2 EPR MODE FAULT. HAD ENG 2 EGT OVER TEMP ON CLIMB OUT. WAS ,BORDERLINE OVER LIMIT FOR 15-20 SECONDS. AFTER LEVEL OFF HAD EPR, MODE FAULT WITH N1 MODE LIMIT. DECESION WAS MADE TO RETURN TO PHX LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED #2 ENG 2.5 LPC BLEED MASTER ACURATOR PER AMM 75-31-42.
